# SDR DALA2015051103226

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 198
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR CUTOUT LOWER AFT WEB BS 198.  RT UPPER ANGLE WAS FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE SECTION OF RT UPPER ANGLE  AND INSTALLED A REPAIR IAW SRM 53-05, FIG 55 AND ERA 521188-14, REV ORIGINAL SECTION I.
